# SDR IPXA2025111229656

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,438 hours, 17,175 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50774
- Part serial: 541
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  AUTO FUEL FAULT IN FLIGHT  RAN QRH PROCEDURES  AFTER EVALUATING FUEL QUANITY WE SAW OUTER FUEL @ 4700  REVIEWED FUEL IMBALANCE CHECK  BALANCEED FUEL  UPON LANDING OUTER FUEL TANK SHOWED 8200 LBS.  T/S AUTO FUEL FEED FAULT PREFORMED AUTO FUEL FEED OPS CHECK IAW AMM 28-21-00/501 OPS CHECK GOOD. PREFORMED FQC BITE IAW AMM 28-42-38/501 FOUND NO FAULT CODES AND OPS CHECK GOOD. SUMPED LT INNER & OUTER TANKS IAW 12-32-28/301. R & R FQC DUE TO PREVIOUSLY INSTALLED FQC HAVING HISTORY FOR FUEL INDICATION ON LT TANKS. R & R FQC IAW AMM 28-42-38/401 OPS CHECK GOOD THIS CLEARS MEL. DMP REVERSED.
